Record number :
99263
Title of article :
ON THE CLASSIFICATION OF CONTACT RIEMANNIAN MANIFOLDS SATISFYING THE CONDITION (C)
Author/Authors :
CHO، JONG TAEK نويسنده , , CHUN، SUN HYANG نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
-474
From page :
475
To page :
0
Abstract :
Given a contact form (eta), there is a one-to-one correspondence between the Riemannian structures (eta,g) and the CR-structures (eta,L). It is interesting to study the interaction between the two associated structures. We approach the geometry of contact Riemannian manifolds in connection with their associated CR-structures. In this context, for a contact Riemannian manifold (M;eta,g) we consider the Jacobi-type operator R(\dot\gamma)=R(.,(dot\gamma))dot\gamma along a self-parallel curve (gamma) with respect to the (generalized) Tanaka connection (hatbnabla).
Keywords :
Charge density , nickel , asymmetric synthesis , amino acids , Chiral
Journal title :
GLASGOW MATHEMATICAL JOURNAL
Journal title :
GLASGOW MATHEMATICAL JOURNAL
Serial Year :
2003
Link To Document :
بازگشت